# SDR DHL2004754006

- Difficulty date: May 11, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; RT WING OUTBD AFT FLAP SHOW SPOTS 2 EA OF DISBOND OF WBL 279 & WBL 395. T/E UPPER SIDE.  CUT OUT DELAMINATED AREAS AT RT OUTBD AFT FLAP APPROX 1.25 X 10 INCH AND 1.5 X 1.5 INCH.  APPLIED ADHESIVE PRIMER AND FABRICATED FILLERS 1.5 X 1.5 INCH AND 1.25 X 10 INCH AND DOUBLERS 3 X 3 INCH AND 2.5 X 12 INCH FROM .016 INCH 2024 T3 PO 9912030.  BONDED REPAIR PARTS, CURED, CLEANED, PRIMED AND SEALED IAW B-727 SRM 57-50-2 FIG 4 AND 51-40-20 FIG 30.
